# SDR USAA20100421SB055

- Difficulty date: April 20, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE MAIN CABIN SEAT MOUNTED EMERGENCY LIGHTS, AT ROWS 4L AND 15L, FAIL TO ILLUMINATE.  MAINTENANCE FOUND THE LAMPS AT ROWS 4L AND 15L WERE NOT PROPERLY SEATED.  REPOSITIONED LAMPS AS REQUIRED.  OPERATIONAL CHECK NORMAL.
